# SDR SWAA2023072080664

- Difficulty date: July 20, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 50,932 hours, 34,242 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUT-OUT DOUBLER CRACKED.<[01] DAMAGE IS WITHIN ALLOWABLE LIMITS PER 53-10-15-1A-4. PERFORMED DAMAGE CUT-OUT PER 53-10-15-1A-4.;[02] TREATED AND PRIMED PER SRM 53-10-15-1A-4;[03] PERFORMED HFEC PER NDT 51-00-00. PROCEDURE 23 AND VERIFIED NO FURTHER DAMAGE.;[04] REMOVED DAMAGE IAW SRM 51-10-15-1A-4
